Periodic solutions of Hamiltonian systems

Yanheng Ding, Cheng Lee

Research output: Contribution to journalArticle

16 Citations (Scopus)

Abstract

Two sequences of periodic solutions with large and small norms, respectively, are obtained for Hamiltonian systems of the type -Jż = ξFz(t, z) + ηGz(t, z), where F is superquadratic at 2 = ∞ and G is subquadratic at z = 0.

Original languageEnglish
Pages (from-to)555-571
Number of pages17
JournalSIAM Journal on Mathematical Analysis
Volume32
Issue number3
DOIs
Publication statusPublished - 2000 Jan 1

Fingerprint

Hamiltonians
Hamiltonian Systems
Periodic Solution
Norm

All Science Journal Classification (ASJC) codes

  • Analysis
  • Computational Mathematics
  • Applied Mathematics

Cite this

@article{b3c84e3158c24a53a8bf13abc1b21c76,
title = "Periodic solutions of Hamiltonian systems",
abstract = "Two sequences of periodic solutions with large and small norms, respectively, are obtained for Hamiltonian systems of the type -Jż = ξFz(t, z) + ηGz(t, z), where F is superquadratic at 2 = ∞ and G is subquadratic at z = 0.",
author = "Yanheng Ding and Cheng Lee",
year = "2000",
month = "1",
day = "1",
doi = "10.1137/S0036141099358178",
language = "English",
volume = "32",
pages = "555--571",
journal = "SIAM Journal on Mathematical Analysis",
issn = "0036-1410",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "3",

}

Periodic solutions of Hamiltonian systems. / Ding, Yanheng; Lee, Cheng.

In: SIAM Journal on Mathematical Analysis, Vol. 32, No. 3, 01.01.2000, p. 555-571.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Periodic solutions of Hamiltonian systems

AU - Ding, Yanheng

AU - Lee, Cheng

PY - 2000/1/1

Y1 - 2000/1/1

N2 - Two sequences of periodic solutions with large and small norms, respectively, are obtained for Hamiltonian systems of the type -Jż = ξFz(t, z) + ηGz(t, z), where F is superquadratic at 2 = ∞ and G is subquadratic at z = 0.

AB - Two sequences of periodic solutions with large and small norms, respectively, are obtained for Hamiltonian systems of the type -Jż = ξFz(t, z) + ηGz(t, z), where F is superquadratic at 2 = ∞ and G is subquadratic at z = 0.

UR - http://www.scopus.com/inward/record.url?scp=0034353702&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0034353702&partnerID=8YFLogxK

U2 - 10.1137/S0036141099358178

DO - 10.1137/S0036141099358178

M3 - Article

AN - SCOPUS:0034353702

VL - 32

SP - 555

EP - 571

JO - SIAM Journal on Mathematical Analysis

JF - SIAM Journal on Mathematical Analysis

SN - 0036-1410

IS - 3

ER -